# SDR UPS99230884

- Difficulty date: October 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1130-1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING 997311 FOUND CORROSION ON STR 6 LT BS 1130 TO BS 1150.  REPAIRED STR 6 LT AT BS 1130 TO BS 1150 PER SRM 53-10-3, 51-30-2.
